My hubby wants to get me estrogen to help out my lack of a sex drive. When we looked up the side effects and theres a lot... one being that my periods would get heavier and longer. He likes the idea about the increased sex drive and increased bust size. I would just like to know if anyone has taken estrogen and what were your side effects?Answer Question
Answer by butterflyblue19 at 7:30 PM on Jul. 28, 2010
Answer by SleepingBeautee at 7:33 PM on Jul. 28, 2010
Testosterone is what you need for lidio.
I've taken estrogen for menopausal symptoms. I didn't have any side effects but it didn't help my existing symptoms either, so I stopped taking it after 4 months.
Answer by beeky at 10:21 PM on Jul. 28, 2010
Crap! That should be "libido".
Answer by beeky at 10:22 PM on Jul. 28, 2010
Answer by erin7420 at 1:05 PM on Jul. 29, 2010
Answer by MooNFaeRie30 at 8:09 PM on Jul. 29, 2010
Next question overall
(Babies (0-12 months))
is this a form of diaper rash or something I should be worried about?